# SDR AALA202208017334

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737
- Aircraft serial: 33243
- Aircraft time: 20,787 hours, 8,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY EXIT SIGN BROKEN. REPLACED EMERGENCY EXIT LIGHT SIGN PER AMM33-51-01. OPERATIONAL TEST OK.
